# SDR ASAA0380050

- Difficulty date: January 5, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: 59306132
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RIGHT WING FLAP FLEX JOINT UPPER ACCESS PANEL UPPER SURFACE IS GOUGED.  REPAIRED PANEL PER SRM 51-70-1.  (M)
